# SDR DL72S953224

- Difficulty date: July 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 L/E SLAT OB RIB CRACKED AT OB TRACK.  ROUTED OUT CRACK AND FABRICATED DOUBLER PER MM 57-54-0 FIG 811.  INSTALLED DOUBLER PER MM 57-40-0 FIG 811.
